We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Primes generated by recurrence sequences.

Everest, G. and Stevens, S. and Tamsett, D. and Ward, T. (2007) 'Primes generated by recurrence sequences.', American mathematical monthly., 114 (5). pp. 417-431.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Record Created:12 Oct 2012 10:50
Last Modified:18 Oct 2012 15:32

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library